advertisement
Question
Posted by: Hope | 2009-02-26

wow - i love this state of mind - tx cs

Hello CS

I posted not so long ago about how bad blooded i was. well this is what went down: I have decided to stop focusing on my bf -as he was cheating on me, we r trying to work things out and hopefully we' ll be ok
I had stopped taking my warfarin, and after reading your response that scared the shit out of me - i decided to start taking it, actually i took it right away!!!
I have also started to exercise and i am loving it, i have a personal trainer and somehow it feels as though i have met a whole lot of people that are attracted to my personality - you should see me when i' m at the gym - we laugh exercise and chat - it' s wonderful and i can walk naked in the shower rooms - i would never ever do that in my life - but i can identify with other imperfect bodies.

I guess life isn' t that bad afterall. We all have drama. The only thing that' s left for me is to see my dr who once diagnosed me with mild depression, because when i get my low' s they are extremely low, so i think i could use some help. Thank you CS - it' s always good to know that there' s someone out there who listens and cares for us (strangers). Take care of yourself.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Gee, thanks, Hope --- delighted to hear of your successes ! If Warfarin is needed, it's needed, so pleased you're back on it, and that the exercise and socializing is going so well keep up the great work !

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement